# SDR HALA0700109

- Difficulty date: March 15, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 15,332 hours, 2,989 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798585
- Part serial: 1347
- Condition: Stuck
- Location: Nr 2 Engine
- Part time: 11,818 hours, 2,263 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 2 ENG START VALVE DOES NOT OPEN.  REMOVED AND REPLACED NR 2 ENG START VALVE PER AMM80-11-02 LEAK AND SECURITY CHECK OK.
